# SDR AU000688

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C505
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bolt
- Condition: Misinstalled
- Location: Aileron Tab Cont
- Component: Aileron Tab Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AILERON TRIM ACTUATING ROD ATTACHMENT BOLT AND NUT NOT SPLIT PINNED.   (X)
